It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-10-2005, 05:24 PM   #1
Inactive
(female)
 
Join Date: Mar 2005
Posts: 1,143
pixiek HB User
Armour trouble already?

Oh, dear...Only day three on Japanese Armour, and two days felt "better" and today, brain fog and DRY eyes. I took my meds one hour later than usual and when I woke up the AM I already felt like in a sleep, jet lagged state. Is it possible I need an increase already? I went from 75 (not feeling too bad) to 60 Armour, but compared to the States my ratio is a little less T3. T4 83 %and T3 16.7%....is this just the awful adjustment period? Pulse 66.... UGH, I can't think!

I give people advice all over the place, but somehow when it is me, all reason out the window....

Last edited by pixiek; 06-10-2005 at 05:51 PM.

 
Old 06-10-2005, 06:55 PM   #2
Veteran
(female)
 
Join Date: Nov 2003
Location: Georgia
Posts: 424
SarahF HB User
Re: Armour trouble already?

Are you taking it all at one time?
T3 doesn't last as long in the body as T4, so perhaps you may want to split the dose.
I fizzle out in the middle of the afternoon if I dnn't take my Armour.

 
Sponsors Lightbulb
   
Old 06-10-2005, 07:31 PM   #3
Inactive
(female)
 
Join Date: Mar 2005
Posts: 1,143
pixiek HB User
Re: Armour trouble already?

Yes, I thought about that but I am not fizzling out in the pm. I am fizzling out when I wake up....maybe a dose before bed? Well, when I did a calculation online ..at least that calculator said that 1 grain Armour is less than 75 synthroid...actually 74 if converted...if that is right than I am getting actually less than I got before. But I have seen other calculations that say 1 gram (60mg) is 100 T4...which is right, I wonder?

 
Old 06-11-2005, 07:03 AM   #4
Inactive
(female)
 
Join Date: Mar 2005
Posts: 1,143
pixiek HB User
Re: Armour trouble already?

Thank you for the advice! I read through some of the past threads and it seems you are right...I will hang! Oh, well only a month or two for a lifetime of better health!

 
Old 06-11-2005, 10:50 AM   #5
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 114
BethanyF HB User
Re: Armour trouble already?

Hi Pixiek!
I also divide my Armour throughout the day. I take 1 gr. 3x daily and it works much better for me. The only trick for me is avoiding food because I like to snack but I'm getting used to it. I've been on Armour now for almost a month and the first 2 weeks were awful and then BOOM I feel alot better.
Hang in there. Better days are coming!

 
Old 06-11-2005, 01:04 PM   #6
Senior Veteran
(female)
 
Join Date: Sep 2004
Posts: 915
sue1234 HB User
Re: Armour trouble already?

Just curious-what do you mean "just awful"? I ask because I can't tolerate any thyroid meds, and am just curious what you went through before you felt better at the two week point.

Karen

 
Old 06-11-2005, 04:22 PM   #7
Inactive
(female)
 
Join Date: Mar 2005
Posts: 1,143
pixiek HB User
Re: Armour trouble already?

I had "just awful" when I started on synthroid, too (started Armour only four days ago...is better than synthroid experience). With Synthroid, it is possible I had been without thyroid so long that my body reacted so horribly rather than the Synthroid itself. It may have happened on Armour as well had I started with that first. For me "just awful" is an increase of hypo symptoms and even new ones...after that I really understood what it meant to be very hypo! Dizzy, very, very foggy, achy here and there, puffy eyelids, dry eyes, very tired at times and a bunch of other little stuff that came and went. Finally after five weeks, many, many of those symptoms abated and some disappeared. They always say give it four to six weeks, and by golly they are right...but what a bumpy ride..but I think it was worth it for although I am not optimal and now trying Armour (and must adjust here too), I am feeling better than I was..and that is good!

 
Old 06-11-2005, 05:15 PM   #8
Senior Veteran
(female)
 
Join Date: Sep 2004
Posts: 915
sue1234 HB User
Re: Armour trouble already?

That's interesting. I get most of those same symptoms, along with getting a tad hyper feeling(seems like a contradiction!), so it's possible I just need to ride it out for awhile. Did you start at a small dose and work up, or do you think you started at an optimal dose, and just needed the adjustment period? I usually start at a very small dose because I react to any medication very sensitively. Maybe if I started at a higher dose, I'd tolerate it a little better.

 
Old 06-12-2005, 01:14 AM   #9
Inactive
(female)
 
Join Date: Mar 2005
Posts: 1,143
pixiek HB User
Re: Armour trouble already?

Yes, sometimes I do get some hyper symptoms as well as my body adjusts. They do not last. One time I went to 100 of Synthroid and the hyper symptoms did last (three weeks try and for the last week of that I got "digestive" troubles...once I went back to 75 they stopped and then I switch to Armour, which is where I am now. Yes, you do need to ride it out for a while, but if you are sensitive you may need to take it slower than most people. I started 50, after three weeks 75 (I was a bad patient patient!) and then two weeks the 100. After three weeks on that 100, back to 75 for three...now (as I said) Armour. I am having some adjustments, but it is in no way as bad as my adjustment to Synthroid....although as I said before, even if I had started with Armour first, the shock to my body of this "help" might has reacted in the same way...yes there is a certain amount of a rough ride....if you read through some of the old threads you will read over and over about similar experiences...so you are not alone in that! Now, I have to take my own advice!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Armour Supply Problems midwest1 Thyroid Disorders 13 09-25-2008 09:41 PM
Question About Armour fjones1 Thyroid Disorders 6 12-05-2007 06:28 AM
but it's from P-I-G-S !!! (READ if u take Armour) Suey77 Thyroid Disorders 9 05-15-2007 06:36 PM
ANOTHER side effect of Armour? fusionqueen Thyroid Disorders 27 01-02-2007 03:01 PM
*think* Armour & I work TOGETHER!!! sudufu Thyroid Disorders 5 04-02-2006 09:41 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!